# SDR CA090507006

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Amtr RV4
- Aircraft time: 284 hours
- Engine: Lyc O320E2D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING 12 MONTH INSP OF ELT IAW CAR 571 APPENDIX G THE UNIT WOULD NOT GENERATE A AUDIO MODULATION RECOGNIZABLE AS A TYPICAL ELT SIGNAL.
